Web of Science: 9 cites, Scopus: 10 cites, Google Scholar: cites
Estimates of Green functions and harmonic measures for elliptic operators with singular drift terms
Ifra, Abdoul
Riahi, Lotfi

Data: 2005
Resum: In this paper, we prove the existence and uniqueness of the continuous Green function G for the elliptic operator L = div(A(x)∇x)+B(x)·∇x with singular drift term B on a C1,1 bounded domain D in Rn, n ≥ 3, and its comparability to the Green function G0 of L0 = div(A(x)∇x). Basing on this result we establish the equivalence of the L-harmonic measure and the surface measure on ∂D. These results extend some first ones proved for elliptic operators with less singular drift terms.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Elliptic operator ; Drift term ; Green function ; Poisson kernel ; Harmonic measure ; Kato class
Publicat a: Publicacions matemàtiques, V. 49 N. 1 (2005) , p. 159-177, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/128396
DOI: 10.5565/PUBLMAT_49105_07

19 p, 172.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir